MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK¿.COAXIAL MINI ACCESS KIT; DILATOR, VESSEL,

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK¿.COAXIAL MINI ACCESS KIT; DILATOR, VESSEL,
Catalog Number MAK405/D
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that the tip of an access wire dislodged within a patients vessel during access for hd catheter placement.The access wire detached and is currently wedged within the patient's adipose tissue.The physician is not concerned about possible iatrogenic foreign body [ifb] migration or embolism.There are no plans to remove the embedded ifb from this patient.The tip of the access wire is sterile encapsulate.

Brand Name
MERIT MAK¿.COAXIAL MINI ACCESS KIT
Common Device Name
DILATOR, VESSEL,
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19609853
Report Number3011642792-2024-00034
Device Sequence Number6359217
Product Code DRE
UDI-Device Identifier00884450011454
UDI-Public884450011454
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAK405/D
Device Lot NumberI2888833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS NEEDLE; ACCESS SHEATH
Patient SexUnknown